# SDR ASAA2024100753387

- Difficulty date: October 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER DOOR SILL WEB IS CORRODED. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SILL WEB IAW B737-700 SRM 51-40-02-0G-0W= 2.00 O= .045 R= 0 L= 24.00 D= .045.
